# SDR FDEA202108232072

- Difficulty date: August 23, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 106,889 hours, 21,670 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7321519
- Condition: Cracked
- Location: Bs 1014-1019
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK AT STATION 1014-1019 X = 27.5 FOUND CRACK   OFF. MAIN DECK CARGO COMPARTMENT CRACKED SEAT TRACK AT STATION 1014 TO STATION 1019 ,   X = 27.5 REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 989 TO STATION   1029 , X = 27.5 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR1. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
